MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION LATITUDE COMMUNICATOR; ACCESSORY

BOSTON SCIENTIFIC CORPORATION LATITUDE COMMUNICATOR; ACCESSORY
Model Number 6476
Medical Device Problem Code Energy Output Problem (1431)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 05/14/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
As no further information concerning this report is expected, our investigation is complete.This investigation will be updated should further information be provided.
 
Event or Problem Description
Boston scientific received information that the patient reported that the communicator smelled like burnt wires after the lightning strike near his home.The company representative advised the patient that a new communicator and a cellular adapter will be replaced.No adverse patients effect reported.The communicator was deactivated.

Brand Name
LATITUDE COMMUNICATOR
Common Device Name
ACCESSORY
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
4100 hamline avenue north
saint paul MN 55112
MDR Report Key8707212
Report Number2124215-2019-12011
Device Sequence Number1992976
Product Code LWS
UDI-Device Identifier00802526516115
UDI-Public00802526516115
Combination Product (Y/N)N
Initial Reporter StateOH
PMA/510(K) Number
P910077/S090
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source consumer
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 06/18/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Model Number6476
Device Catalogue Number6476
Device Lot Number161037
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/14/2019
Initial Report FDA Received Date06/18/2019
Patient Sequence Number1
Patient Age55 YR